# SDR AALA20120519002

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 41,113 hours, 10,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20D SEAT-MOUNTED EMERGENCY EVACUATION LIGHT INOPERATIVE.  REMOVED AND REPLACED SEAT 20D WALL-TO-SEAT CONNECTOR FOR EMERGENCY EVACUATION LIGHT.  OPS CHECK NORMAL.
